Took .25 mg Xanax Last Night and Ringing Is Now Worse

Discussion in 'Support' started by Mpt, Mar 20, 2014.

tinnitus forum
    1. Mpt

      Mpt Member

      Tinnitus Since:
      01/2014
      Took Xanax last night for first time and now ringing is worse... is this temporary? ... anyone else have experience with this?
       
    2. citigirl13
      Dreaming

      citigirl13 Member

      Location:
      North Yorkshire, England
      Tinnitus Since:
      17/1/14
      I have not experienced this myself @Mpt, but from what I've read the increased volume of T after taking a drug is temporary and should go, though unfortunately I don't know how long this will take. I would not take the drug again though.
       
    3. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      Were you worried it might spike your. T before you took it. It's never happened to me and. 250mg is a small does. It should go back down just give it some time.

       
    4. Mpt

      Mpt Member

      Tinnitus Since:
      01/2014
      no I really wasn't... usually I wake up to relative silence but woke up to it loud this morning
       
    5. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      Just give it some time I'm sure it will subside in the days to come.
       
    6. Golly
      Bookworm

      Golly Member Benefactor Team Awareness Team Research

      Location:
      New York City
      Tinnitus Since:
      01/2011
      @Mpt:

      I suspect the Xanax and the spike are unrelated. If indeed Xanax was the cause, its relatively short half-life would suggest that this side effect should subside very quickly. I sincerely doubt that a single, very small dose of Xanax could cause any permanent damage resulting in worsened tinnitus.

      Note that I am not a doctor, so take my opinions for what they are worth. But my belief is that if you took the Xanax in the evening, its effects wore off sometime while your were sleeping. The spike you woke up to was due to the (very common) awakening response. In other words, the Xanax wasn't the cause; the sleep was!

      -Golly
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.